# SDR CALA2020032100662

- Difficulty date: March 16, 2020
- Submitted: March 21, 2020
- Operation: Air carrier
- Aircraft: N19117
- Make and model: Boeing 757224
- Aircraft serial: 27559
- Aircraft time: 96,972 hours, 20,373 cycles
- System (JASC): 4990 · APU Oil System
- Part: Transmitter
- Condition: Faulty
- Location: Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AUXILIARY POWER UNIT EICAS MESSAGE APU OIL QTY DISPLAYED AND OIL QTY READS ADD (ON AIRPLANES WITH OIL QUANTITY TRANSMITTER) INDICATION ON STATUS PAGE ON CLIMBOUT THEN 0.25 OIL QUANTY SHOWS AT CRUISE REQUEST MEL 4994B. APU OIL VERIFIED FULL AT SIGHT GLASS APU VERIFIED FULL FORWARD TO MEL 4994B OIL LEVEL VERIFIED FULL ON SIGHT GLASS REMOVED AND REPLACED OIL PRESSURE SWITCH AS AMM 49-94-02-402-008. WHILE WORKING FOUND IGNITION LEAD TO EXCITOR BOX WITH CORROSION. REMOVED AND REPLACED IGNITION LEAD,EXCITOR BOX AND PLUG AS PER AMM 49-41-03-400-011 AS A PRECAUTION. NEED TO REMOVE DDP AND PERFORM OPS AND LEAK CHECK AND ENSURE NO FAULTS IS DETECTED. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1037401  SN OFF 6144 IPC REFERENCE # 49-41-00 REF LOG PAGE 4721767 FOR UPDATED PART CHANGE. EXCITER, IGNITI  OFF 99-4940-9-9001 8058 ON 99-4940-9-9001 0618 REMOVED APU PER AMM 49-11-01. APU FIRE WALL INSPECTION C/W. TWO LOG PAGES GENERATED. REF L/P 4721767 FOR APU CHANGE, NO HELP. NEEDS FURTHER TROUBLESHOOTING. REMOVED AND REPLACED APU OIL QUANTITY TRANSMITTER PER AMM 49-94-04. OPS AND LEAK CHECK GOOD. MEL CLEARED.
